Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Using inhaler rotacaps 400 mg, itchy legs, hands, and dark spots on legs. Which specialist should I consult?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
HI, I lives in tamil nadu state, India. My wife [ 32 yrs old, having two kids at the age group of 12, height 175 c.m's, weight 72 kg now, 92 kg before two years], [ She uses inhaler - rotacaps 400 mg everyday morning & evening for her breathing or respiratory problem also] is suffering from constant itching on her legs & hands [ uncovered areas by cloth] for last two years. At the time of itching the place will become red pimple followed by dark or block scarve. Rightnow her legs & hands are completely occupied by those dark or block scarves. We have consulted with so many dermotologists. As soon as we apply oinment, the itching will not be there for 15 days to 1 month. But after few months, again itching will start followed by red pimple followed by dark or block scarve. She is severely disturbed mentally also.
1] Kindly suggest me what is wrong with her? where to consult? whom to consult?
She also suffered by constant, unusual & intermittent caugh from updomen for last 4 months till before 15 days. We have consulted with so many doctors & had medicines. But no reaction at all. then she was suffering from high fever also, cause of the fever is urinal infection as per the doctor's quote. Then we have gone to a famous doctor. He has asked us to take TB test. The result is negetive. After medication[Augmentine 625 mg & other tablets, injection] adviced by that doctor she is fine now. But still itching continues. Oflate her resistance power & stamina are coming down. We are literally experiencing it.
2] Is there any natural or organic ways to fight these problems. How to overcome this issue? kindly advice.
Posted Tue, 28 Aug 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 30 minutes later
Welcome and thanks for your question
I would be pleased to help you with your Question

From your history that you have mentioned and description of the lesions it looks like one of the following:

Papulonecrotic Tuberculid
Lymphomatoid papulosis
Lichenoid eruption
Urticarial papular
Prurigo Mitis

I would suggest a skin biopsy would be done and help you lead you to a particular diagnosis and treatment.

Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor